Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 553 - 564 2020-04-02

Lucas polynomial solution of nonlinear differential equations with variable delays

Sevin GÜMGÜM [1] , Nurcan BAYKUŞ SAVAŞANERİL [2] , Ömür Kıvanç KÜRKÇÜ [3] , Mehmet SEZER [4]


In this study, a novel matrix method based on Lucas series and collocation points has been used to solve nonlinear differential equations with variable delays. The application of the method converts the nonlinear equation to a matrix equation which corresponds to a system of nonlinear algebraic equations with unknown Lucas coefficients. The method is tested on three problems to show that it allows both analytical and approximate solutions.

Nonlinear delay differential equations, Variable delays, Matrix and collocation methods, Lucas polynomials and series.
  • [1] W.M. Abd-Elhameed and Y.H. Youssri, A novel operational matrix of Caputo frac- tional derivatives of Fibonacci polynomials: Spectral solutions of fractional differential equations, Entropy, 18 (345), 2016.
  • [2] W.M. Abd-Elhameed and Y.H. Youssri, Spectral solutions for fractional differential equations via a novel Lucas operational matrix of fractional derivatives, Rom. J. Phys. 61 (5-6), 795–813, 2016.
  • [3] W.M. Abd-Elhameed and Y.H. Youssri, Generalized Lucas polynomial sequence ap- proach for fractional differential equations, Nonlinear Dyn. 89, 1341–1355, 2017.
  • [4] W.M. Abd-Elhameed and Y.H. Youssri, Spectral tau algorithm for certain coupled sys- tem of fractional differential equations via generalized Fibonacci polynomial sequence, Iran J. Sci. Technol. A, doi.org/10.1007/s40995-017-0420-9, 2017.
  • [5] K.S. Aboodh, R.A. Farah, I.A. Almardy and A.K. Osman, Solving delay differential equations by Aboodh transformation method, Int. J. Appl. Math. Stats. Sci. 7 (1), 21–30, 2018.
  • [6] I. Ali, H. Brunner, and T. Tang, A spectral method for pantograph-type delay dif- ferential equations and its convergence analysis, J. Comp. Math. 27 (2-3), 254–265, 2009.
  • [7] A. Ardjouni and A. Djoudi, Fixed points and stability in linear neutral differential equations with variable delays, Nonlinear Anal. 74, 2062–2070, 2011.
  • [8] A.G. Atta, G.M. Moatimid, and Y.H. Youssri, Generalized Fibonacci operational col- location approach for fractional initial value problems, Int. J. Appl. Comput. Math 5 (9), 2019.
  • [9] N. Baykuş-Savaşaneril and M. Sezer, Hybrid Taylor-Lucas collocation method for nu- merical solution of high-order Pantograph type delay differential equations with vari- ables delays, Appl. Math. Inf. Sci. 11 (6), 1795–1801, 2017.
  • [10] B. Benhammouda and H. Vazquez-Leal, A new multi-step technique with differential transform method for analytical solution of some nonlinear variable delay differential equations, SpringerPlus 5 (1723), 2016.
  • [11] B. Benhammouda, H. Vazquez-Leal and L. Hernandez-Martinez, Procedure for exact solutions of nonlinear pantograph delay differential equations, British J. Math. Comp. Sci. 40 (19), 2738–2751, 2014.
  • [12] L. Blanco-Cocom, A.G. Estrella and E. Avila-Vales, Solving delay differential systems with history functions by the Adomian decomposition method, Appl. Math. Comput. 218, 5994–6011 2012.
  • [13] B. Cˇaruntu and C. Bota, Analytical approximate solutions for a general class of non- linear delay differential equations, Scientific World J. 2014, (6 pp), 2014.
  • [14] G. Chen, L. Dingshi, O.V. Gaans and S.V. Lunel, Stability of nonlinear Neutral delay differential equations with variable delays, Electron. J. Differ. Eq. 2017 (118), 1–14, 2017.
  • [15] M. Çetin, M. Sezer and C. Güler, Lucas polynomial approach for system of high-order linear differential equations and residual error estimation, Math. Prob. Eng. 2015, (14 pp), 2015.
  • [16] S. Davaeifar and J. Rashidinia, Solution of a system of delay differential equations of multipantograph type, J. Taibah Univ. Sci. 11, 1141–1157, 2017.
  • [17] L. Ding, X. Li, and Z. Li, Fixed points and stability in nonlinear equations with variable delays, Fixed Point Theory Appl. 2010, (14pp), 2010.
  • [18] J.G. Dix, Asymptotic behavior of solutions to a first-order differential equation with variable delays, Comp. Math. Appl. 50, 1791–1800, 2005.
  • [19] B. Dorociaková and R. Olach, Some notes to existence and stability of the positive periodic solutions for a delayed nonlinear differential equations, Open Math. 14, 361– 369, 2016.
  • [20] S. Gümgüm, N. Baykuş-Savaşaneril, Ö.,K. Kürkçü and M. Sezer, A numerical tech- nique based on Lucas polynomials together with standard and Chebyshev-Lobatto col- location points for solving functional integro-differential equations involving variable delays, Sakarya Univ. J. Sci. 22 (6), 2018.
  • [21] P. Ha, Analysis and numerical solutions of delay differential-slgebraic equations, PhD Thesis, Berlin, 4-9, 2015.
  • [22] F. Ismail, R.A. Al-Khasawneh, A.S. Lwin and M. Suleiman, Numerical treatment of delay differential equations by Runge-Kutta method using Hermite interpolation, Matematika 18 (2), 79–90, 2002.
  • [23] C. Jin and J. Luo, Fixed points and stability in neutral differential equations with variable delay, Proc. Amer. Math. Soc. 136, 909–918, 2008.
  • [24] S. Karimi-Vanani and A. Aminataei, On the numerical solution of nonlinear delay differential equations, J. Concrete Applicable Math. 8 (4), 568–576, 2010.
  • [25] M.M. Khader, Numerical and theoretical treatment for solving linear and nonlinear delay differential equations using variational iteration method, Arab J. Math. Sci. 19 (2), 243–256, 2013.
  • [26] E. Lucas, Theorie de fonctions numeriques simplement periodiques, Amer. J. Math. 1, 184–240; 289–321, 1878.
  • [27] J.A. Martín and O. García, Variable multistep methods for delay differential equations, Math. Comput. Model. 35, 241–257, 2002.
  • [28] F. Mirzaee and L. Latifi, Numerical solution of delay differential equations by differ- ential transform method, J. Sci. I. A. U. 20 (78/2), 83–88, 2011.
  • [29] S.T. Mohyud-Dina and A. Yıldırım, Variational iteration method for delay differential equations using He’s polynomials, Z. Naturforsch. 65a, 1045–1048, 2010.
  • [30] H.J. Oberle and H.J. Pesch, Numerical treatment of delay differential equations by Hermite interpolation, Numer. Math. 37, 235–255, 1981.
  • [31] F.O. Ogunfiditimi, Numerical solution of delay differential equations using the Ado- mian decomposition method, Int. J. Eng. Sci. 4 (5), 18–23, 2015.
  • [32] M. Özel, M. Tarakçı and M. Sezer, A numerical approach for a nonhomogeneous differential equation with variable delays, Math. Sci. 12, 145–155, 2018.
  • [33] L. Pezza and F. Pitolli, A multiscale collocation method for fractional differential problems, Math. Comp. Simul. 174, 210–219, 2018.
  • [34] A.S.V. Ravi-Kanth and P. Murali-Mohan Kumar, A numerical technique for solving nonlinear singularly perturbed delay differential equations, Math. Model. Anal. 23 (1), 64–78, 2018.
  • [35] F. Shakeri and M. Dehghan, Solution of delay differential equations via a homotopy perturbation method, Math. Comput. Model. 48, 486–498, 2008.
  • [36] S.C. Shiralashetti, B.S. Hoogar and S. Kumbinarasaiah, Hermite wavelet based method for the numerical solution of linear and nonlinear delay differential equations, Int. J. Eng. Sci. Math. 6 (8), 71–79, 2017.
  • [37] A.G. Stephen and Y. Kuang, A stage structured predator-prey model and its depen- dence on maturation delay and death rate, J. Math. Biol. 49, 188-200, 2004.
  • [38] A.G. Stephen and Y. Kuang, A delay reaction-diffusion model of the spread of bacte- riophage infection, SIAM J. Appl. Math. 65 (2), 550–566, 2005.
  • [39] O.A. Taiwo and O.S. Odetunde, On the numerical approximation of delay differential equations by a decomposition method, Asian J. Math. Stat. 3 (4), 237–243, 2010.
  • [40] Z.Q. Wang and L.L. Wang, A Legendre-Gauss collocation method for nonlinear delay differential equations, Discrete Continuous Dyn. Syst. Ser. B 13 (3), 685–708, 2010.
  • [41] A. Yıldırım, H. Kocak, and S. Tutkun, Reliable analysis for delay differential equations arising in mathematical biology, J. King Saud Univ. Sci. 24, 359–365, 2012.
  • [42] H.Y. Youssri, A new operational matrix of Caputo fractional derivatives of Fermat polynomials: an application for solving the Bagley-Torvik equation, Adv. Diff. Eq. 2017 (73), 2017.
  • [43] H.Y. Youssri and W.M. Abd-Elhameed, Spectral solutions for multi-term fractional initial value problems using a new Fibonacci operational matrix of fractional integra- tion, Progr. Fract. Differ. Appl. 2 (2), 141–151, 2016.
  • [44] B. Zhang, Fixed points and stability in differential equations with variable delays, Nonlinear Anal. 63, 233–242, 2005.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-0594-2377
Yazar: Sevin GÜMGÜM (Sorumlu Yazar)
Kurum: Izmir University of Economics
Ülke: Turkey


Orcid: 0000-0002-3098-2936
Yazar: Nurcan BAYKUŞ SAVAŞANERİL
Kurum: Dokuz Eylül Üniversitesi
Ülke: Turkey


Orcid: 0000-0002-3987-7171
Yazar: Ömür Kıvanç KÜRKÇÜ
Kurum: Izmir University of Economics
Ülke: Turkey


Orcid: 0000-0002-7744-2574
Yazar: Mehmet SEZER
Kurum: MANISA CELAL BAYAR UNIVERSITY
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms460975, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {553 - 564}, doi = {10.15672/hujms.460975}, title = {Lucas polynomial solution of nonlinear differential equations with variable delays}, key = {cite}, author = {GÜMGÜM, Sevin and BAYKUŞ SAVAŞANERİL, Nurcan and KÜRKÇÜ, Ömür Kıvanç and SEZER, Mehmet} }
APA GÜMGÜM, S , BAYKUŞ SAVAŞANERİL, N , KÜRKÇÜ, Ö , SEZER, M . (2020). Lucas polynomial solution of nonlinear differential equations with variable delays. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 553-564 . DOI: 10.15672/hujms.460975
MLA GÜMGÜM, S , BAYKUŞ SAVAŞANERİL, N , KÜRKÇÜ, Ö , SEZER, M . "Lucas polynomial solution of nonlinear differential equations with variable delays". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 553-564 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/460975>
Chicago GÜMGÜM, S , BAYKUŞ SAVAŞANERİL, N , KÜRKÇÜ, Ö , SEZER, M . "Lucas polynomial solution of nonlinear differential equations with variable delays". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 553-564
RIS TY - JOUR T1 - Lucas polynomial solution of nonlinear differential equations with variable delays AU - Sevin GÜMGÜM , Nurcan BAYKUŞ SAVAŞANERİL , Ömür Kıvanç KÜRKÇÜ , Mehmet SEZER Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.460975 DO - 10.15672/hujms.460975 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 553 EP - 564 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.460975 UR - https://doi.org/10.15672/hujms.460975 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Lucas polynomial solution of nonlinear differential equations with variable delays %A Sevin GÜMGÜM , Nurcan BAYKUŞ SAVAŞANERİL , Ömür Kıvanç KÜRKÇÜ , Mehmet SEZER %T Lucas polynomial solution of nonlinear differential equations with variable delays %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.460975 %U 10.15672/hujms.460975
ISNAD GÜMGÜM, Sevin , BAYKUŞ SAVAŞANERİL, Nurcan , KÜRKÇÜ, Ömür Kıvanç , SEZER, Mehmet . "Lucas polynomial solution of nonlinear differential equations with variable delays". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 553-564 . https://doi.org/10.15672/hujms.460975
AMA GÜMGÜM S , BAYKUŞ SAVAŞANERİL N , KÜRKÇÜ Ö , SEZER M . Lucas polynomial solution of nonlinear differential equations with variable delays. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 553-564.
Vancouver GÜMGÜM S , BAYKUŞ SAVAŞANERİL N , KÜRKÇÜ Ö , SEZER M . Lucas polynomial solution of nonlinear differential equations with variable delays. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 564-553.